# SDR WVBA2001043

- Difficulty date: July 31, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N4434D
- Make and model: Piper PA-31-350
- Aircraft serial: 317552020
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4AM
- Part serial: D6882
- Condition: Leaking
- Location: Fuel System
- Part time: 921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FUEL WAS OBSERVED LEAKING FROM THE SET SCREW THAT HOLDS THE DRIVE SHAFT LOCK NOT IN CHECK IN THE PUMP BODY.  THE PUMP WAS REMOVED AND REPLACED.  THE LOCK NUT WAS REMOVED FOR INSPECTION AND IT WAS NOTED THAT A BACK UP PACKING BEHIND THE ORING WOULD INSURE THAT FUEL COULD NOT FIND ITS WAY OUT OF THE ORING GROVE AND UP THE OUTER PORTION OF THE LOCK NUT TO THE SET SCREW PORT.
